# SDR RRXA991128

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 2810 · Fuel Storage
- Part: Float Box
- Condition: Twisted
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND TUBE TWISTED, RIGHT WING, NR 4 A FLOAT BOX WELDED TUBE TWISTED.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REMOVED FLOAT BOX, WELDED TUBE IN PLACE IAW FAA APPROVED TENNESSEE TECH SERVICES DER ENGINEERING SKETCH NR EO-99-085 WITH APPROVED 8110-3, DATED MAY 21, 1999, INSTALLED FLOAT BOX IAW DC8 SRM 28-21-14.
